# SDR SWAA2024100332751

- Difficulty date: August 31, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; TEE (FLOOR SUPPORT) CORRODED ON UPPER SURFACE APPROX. BS 772 RBL-13.25. MARKED<[01] REMOVED CORROSION FROM AFT CARGO COMPARTMENT; TEE (FLOOR SUPPORT) IAW B737-800 SRM 51-10-02 ORGINAL MAT. THICK. 0.070 IAW BAC1505-100581 MAXIMAM MATERIAL REMOVED 0.014 AND REMAING THICK. 0.056 FOUND TO BE WITH OUTLIMITS IAW B737-800 SRM 53-0053-1A-2. TOOL # T8224 CAL DUE DATE; INSTALLED NEW AFT CARGO COMPARTMENT; TEE (FLOOR SUPPORT) IAW B737-800 SRM 51=40-02.;[02] REMOVED CORROSION FROM AFT CARGO COMPARTMENT; TEE (FLOOR SUPPORT) IAW B737-800 SRM 51-10-02 ORGINAL MAT. THICK. 0.070 IAW BAC1505-100581 MAXIMAM MATERIAL REMOVED 0.014 AND REMAING THICK. 0.056 FOUND TO BE WITH OUTLIMITS IAW B737-800 SRM 53-0053-1A-2. TOOL # T8224 CAL DUE DATE; INSTALLED NEW AFT CARGO COMPARTMENT; TEE (FLOOR SUPPORT) IAW B737-800 SRM 51=40-02.;[03] VERIFIED REMOVED CORROSION FROM AFT CARGO COMPARTMENT; TEE (FLOOR SUPPORT) IAW B737-800 SRM 51-10-02 ORGINAL MAT. THICK. 0.070 IAW BAC1505-100581 MAXIMAM MATERIAL REMOVED 0.014 AND REMAING THICK. 0.056 FOUND TO BE WITH OUTLIMITS IAW B737-800 SRM 53-0053-1A-2. TOOL # T8224 CAL DUE DATE; INSTALLED NEW AFT CARGO COMPARTMENT; TEE (FLOOR SUPPORT) IAW B737-800 SRM 51=40-02
